# SDR SIMA20181223002

- Difficulty date: December 23, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N252NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000642
- Aircraft time: 4,728 hours, 3,145 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

BRK LT FAULT ON FINAL WENT AROUND. RAN QRH PROCEDURE FAULT DISAPPEARED ON FINAL. C/A-TROUBLESHOT PER FIM 32-41-00-810-825-A BLOCK1 AND BLOCK 7. PERFORMED BCM2 PR PULSE INIT TEST. FAULT REMOVED. TRANSITORY CONDITION. NO CMC MESSAGES
